# SDR HALA20241120329

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 47,299 hours, 7,493 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING FLIGHT F. USED 1 AND F. USED 1+2 STOPPED COUNTING UP. LAST 3 DIGITS SHOWED AMBER DASHES. F. USED 2 NORMAL. REMOVED AND REPLACED FCMC 2 PER AMM 28-51-34. TEST OK. RAN BOTH ENGINES AT IDLE PER AMM 31-00-00. NO DEFECTS NOTED. OK FOR SVC.
